# SDR HALA9900069

- Difficulty date: March 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601AP
- Make and model: Doug DC-9-51
- Aircraft serial: 47658
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26X6612PR
- Condition: Out Of Balance
- Location: Nlg
- Stage of operation: TO
- Nature of condition: E
- Precautionary procedure: C, D

## Discrepancy

HNL - FLT 186 - FOUND SEVERE NOSE SHIMMY AT START OF TAKEOFF, RETURNED TO THE RAMP.  REMOVED AND REPLACED BOTH NOSE TIRE ASSEMBLIES.  SPIN CHECKS OK.  INSPECTED NOSE LANDING GEAR AND NO DEFECT NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
